Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 293050, 14 pages
http://dx.doi.org/10.1155/2015/293050
Research Article

Permanence and Periodic Solutions for a Two-Patch Impulsive Migration Periodic -Species Lotka-Volterra Competitive System

1College of Mathematics and Statistics, Chongqing Jiaotong University, Chonging 400074, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China
3School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 21 August 2015; Accepted 12 November 2015

Academic Editor: Hassan A. El-Morshedy

Copyright © 2015 Zijian Liu and Chenxue Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Beretta and Y. Takeuchi, “Global asymptotic stability of Lotka-Volterra diffusion models with continuous time delay,” SIAM Journal on Applied Mathematics, vol. 48, no. 3, pp. 627–651, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Z. Y. Lu and Y. Takeuchi, “Permanence and global stability for cooperative Lotka-Volterra diffusion systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 19, no. 10, pp. 963–975, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Z. Teng and Z. Lu, “The effect of dispersal on single-species nonautonomous dispersal models with delays,” Journal of Mathematical Biology, vol. 42, no. 5, pp. 439–454, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Cui, “Dispersal permanence of a periodic predator-prey system with Beddington-DeAngelis functional response,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 440–456, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. Zhang and Z. Teng, “Boundedness and permanence in a class of periodic time-dependent predator-prey system with prey dispersal and predator density-independence,” Chaos, Solitons and Fractals, vol. 36, no. 3, pp. 729–739, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Z. Liu and S. Zhong, “Permanence and extinction analysis for a delayed periodic predator-prey system with Holling type II response function and diffusion,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3002–3015, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Wang and Z. Liu, “Impulsive diffusion in single species model,” Chaos, Solitons and Fractals, vol. 33, no. 4, pp. 1213–1219, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Jiao, L. Chen, S. Cai, and L. Wang, “Dynamics of a stage-structured predator-prey model with prey impulsively diffusing between two patches,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2748–2756, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Jiao, X. Yang, S. Cai, and L. Chen, “Dynamical analysis of a delayed predator-prey model with impulsive diffusion between two patches,” Mathematics and Computers in Simulation, vol. 80, no. 3, pp. 522–532, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. Shao, “Analysis of a delayed predator-prey system with impulsive diffusion between two patches,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 120–127, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. L. Zhang, Z. Teng, D. L. DeAngelis, and S. Ruan, “Single species models with logistic growth and dissymmetric impulse dispersal,” Mathematical Biosciences, vol. 241, no. 2, pp. 188–197, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Z. Liu, Z. Teng, and L. Zhang, “Two patches impulsive diffusion periodic single-species logistic model,” International Journal of Biomathematics, vol. 3, no. 1, pp. 127–141, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. Liu, S. Zhong, C. Yin, and W. Chen, “Two-patches prey impulsive diffusion periodic predator-prey model,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 6, pp. 2641–2655, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. J. Hou, Z. Teng, and S. Gao, “Permanence and global stability for nonautonomous N-species Lotka-Valterra competitive system with impulses,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1882–1896, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus